Advertisement

Neuroleptic malignant syndrome secondary to droperidol

      This paper is only available as a PDF. To read, Please Download here.
      To read this article in full you will need to make a payment

      Purchase one-time access:

      Academic & Personal: 24 hour online accessCorporate R&D Professionals: 24 hour online access
      One-time access price info
      • For academic or personal research use, select 'Academic and Personal'
      • For corporate R&D use, select 'Corporate R&D Professionals'

      Subscribe:

      Subscribe to Biological Psychiatry
      Already a print subscriber? Claim online access
      Already an online subscriber? Sign in
      Institutional Access: Sign in to ScienceDirect

      References

        • Bamrah J.S.
        Neuroleptic-induced pyrexia. A benign variant.
        J Nervous Mental Disease. 1988; 176: 741-743
        • Harsch H.H.
        Neuroleptic malignant syndrome: physiological and laboratory findings in a series of nine cases.
        Clin Psychiatry. 1987; 48: 328-333
        • Koo J.Y.M.
        • Ching-Piao Chien
        Coma following ECT and intravenous droperidol: case report.
        J Clin Psychiatry. 1986; 47: 94-95
        • Levenson J.L.
        Neuroleptic malignant syndrome.
        Am J Psychiatry. 1985; 142: 1137-1145
        • Patel P.
        • Bristow G.
        Post-operative neuroleptic malignant syndrome. A case report.
        Canadian J Anaesthesia. 1987; 34: 515-518
        • Peet M.
        • Collier J.
        Use of carbamazepine in psychosis after neuroleptic malignant syndrome.
        Br J Psychiatry. 1990; 156: 579-581